# SDR AALA20180301003

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 655486221
- Condition: Cracked
- Location: Bs 1030 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON THE AFT PRESSURE BULKHEAD IS CRACKED AT BS 1030 AND RBL 12.  REPLACED THE INTERCOSTAL IAW 51-00-05-1 AND DRAWING 65-54862-21.
